# SDR UALA2013071705009

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1701 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BILGE SHEAR TIE BS 1701, S27-28R.   CORROSION FOUND TO BE OUT OF LIMITS.   REMOVED CORROSION ON BILGE SHEAR TIE IAW SRM 51-10-02, PAR4, FIG 1.  MAJOR REPAIR
